RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 739–742 (Mi dan4142)  

MATHEMATICS

Series of generalized exponentials for distributions

S. N. Melikhov

Rostov State University

Full text: PDF file (354 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 16.08.1994

Citation: S. N. Melikhov, “Series of generalized exponentials for distributions”, Dokl. Akad. Nauk, 347:6 (1996), 739–742

Citation in format AMSBIB
\Bibitem{Mel96}
\by S.~N.~Melikhov
\paper Series of generalized exponentials for distributions
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 739--742
\mathnet{http://mi.mathnet.ru/dan4142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398766}
\zmath{https://zbmath.org/?q=an:0893.30003}


Linking options:
  • http://mi.mathnet.ru/eng/dan4142
  • http://mi.mathnet.ru/eng/dan/v347/i6/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020